# SDR CALA2025040203438

- Difficulty date: March 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 83,436 hours, 30,160 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Part serial: L5353
- Condition: Expired
- Location: Zone 200
- Part time: 40,735 hours, 15,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE LIFE RAFT INSPECTION {B737-25-3-1065} - AFT CABIN FWD LIFE RAFT EXPIRES WITHIN 150 DAYS. (APR. 2025) P/N 63800-103. M/E# 29-2581-9-0002. S/N L5353. W/C# 29-2564-1-2104. PLACED ON DIP PER 29-2564-1-2104, S/N L5353 P/N 63800-103, CENTER/CENTER RAFT.  EXP DATE (18APR-2025) NIS CLE. TOMC APPROVED DIP INFLATABLE LIFE RAFT INSPECTION {B737-25-3-1065} - AFT CABIN FWD LIFE RAFT EXPIRES WITHIN 150 DAYS. (04/18/2025) TO BE REPLACED BY EXP DATE REF TASK CARD 29-2564-1-2104 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC CONTROL.SOURCE DOCUMENT: 29-2564-1-21. QC REVIEWED. RECORDS UPDATE TA   M&E: 57-9925-8-1257 S/N: 5353 LIMITNHA: 29-2581-9-0002 NHA S/N: 5353.T/A: 18APR25...SN REMOVED AND REPLACED LIFE RAFT IAW AMM 25-64-00.
